# SDR SWIA2019123147507

- Difficulty date: December 6, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 42,747 hours, 36,194 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Vertical Beam
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128 VERTICAL POST INBD HALF IS CRACKED AT RBL 27, AT THE LOWER FLANGE. (C-CHECK) RO 12/27/2019  REMOVED CRACKED POST AND INSTALLED NEW INB`D HALF POST PN 601R-32208-34 AT RBL 27 AND FS 409+128 REF BOMBARDIER REO, BOMBARDIER, CRJ200 SRM.  COMPLIED WITH SKYWEST TASKCARD. PRESSURIZATION LEAK CHECK WAS GOOD.
